# SDR CA140707008

- Difficulty date: June 27, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 737-36Q
- Aircraft time: 53,779 hours
- Engine: Cfmint CFM563C1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Jackscrew
- Part number: 5701802
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON THE 27TH OF JUNE 2014 THE ACFT WOULD NOT DEPLOY THE FLAPS BEYOND 27 DEGREES IN FLIGHT.  ON THE GROUND THE FLAP SYS OPERATED CORRECTLY. THE AMM TROUBLESHOOTING PROCEDURE WAS FOLLOWED AND A COUPLE SCREW JACKS THAT WERE MARGINAL FOR THE TORQUE CHECK WERE REPLACED.  THE ACFT WAS TEST FLOWN AND THE FAULT REMAINED. AFTER A WEEK OF TROUBLESHOOTING MFG REP WAS CONTACTED AND HE ADVISED THAT IF ANY OF THE SCREW JACKS HAD DEVELOPED A SHARP EDGE ON THE SCREW PORTION THE SYSTEM WOULD FREEZE UP.  THE MFG REP RECOMMENDED THAT WE CHANGE ALL THE JACK SCREWS.  REPLACED ALL THE OTHER JACK SCREWS, RIGGED THE ACFT AND THE FAULT HAS NOW BEEN CLEARED.  NOT SURE WHICH JACK SCREW OR SCREWS CAUSED THE SYS TO JAM, BUT THE REMOVED UNITS HAVE BEEN SENT FOR O/H AND WE HAVE REQUESTED TEARDOWN REPORTS FOR EACH OF THE JACK SCREWS, SO THAT WE MIGHT UNDERSTAND THIS FAILURE BETTER.
